2019
Том 71
№ 11

All Issues

Mazaheri H.

Articles: 1
Brief Communications (Ukrainian)

New results in $G$-best approximation in $G$-metric spaces

Dehghan Nezhad A., Mazaheri H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 4. - pp. 567–571

The purpose of this paper is to introduce and discuss the concepts of G-best approximation and $a_0$ -orthogonality in the theory of $G$-metric spaces. We consider the relationship between these concepts and the dual $X$ and obtain some results on subsets of $G$-metric spaces similar to normed spaces.